# SDR QXEA2013082101283

- Difficulty date: July 28, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK HAS 2 PLACES IN BOTTOM OF TRACK LUGS WITH MODERATE SCRATCHES, FS 570 - 584.5.  SCRATCHES REMOVED IAW SRM 53-20-49.  FOUND OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK.
